advertisement
Question
Posted by: Jo | 2010-05-05

Continuos bleeding

I started taking Yaz on first day of my period ( started in the silver section) >  Now on my second last pill but have been bleeding all the way thoiugh the month/ pack and it is also heavier in the silver section. Must l give it some time for my body to adjust? very annoying and expensive>  was not on the pill or any other form of contraception before this. Is there a problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jo
20% of women get breakthrough bleeding in the first cycle. Give it another month but if you still continuously bleed ask your doctor to re-look the prescription, it may not be the right pill for you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-05-05

Hallo Jo
20% of women get breakthrough bleeding in the first cycle. Give it another month but if you still continuously bleed ask your doctor to re-look the prescription, it may not be the right pill for you.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement